Access count of this item: 48

Files in This Item:
File Description SizeFormat 
0582-12.pdf402.12 kBAdobe PDFView/Open
Title: Reflexivity and bicommutant property of contractions
Authors: 高橋, 勝利  KAKEN_name
Author's alias: Takahashi, Katsutoshi
Issue Date: Feb-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 582
Start page: 119
End page: 124
Appears in Collections:Linear Operator Theory and Its Vicinity

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.